# SDR TWAA9711505

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53110
- Make and model: Boeing 747131
- Aircraft serial: 19676
- System (JASC): 2910 · Hydraulic System, Main
- Part: Case Drain
- Condition: Failed
- Location: Nr 1 Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 883 - CDG - DURING CRUISE, THE NR 1 HYDRAULIC SYSTEM LOST FLUID.  REMOVED AND REPLACED NR 1 ENGINE DRIVEN PUMP CASE DRAIN AND PRESSURE FILTERS.  SYSTEM LEAK CHECKS NORMAL.  (M)
